Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 340, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 8, 2017, 4:16 PM MDT for Mora County, New Mexico. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2017, 4:16 PM MDT (22:16 UTC)
- Expired
- Aug 8, 2017, 5:00 PM MDT
- In force
- 44 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Mora County, NM
The radar
The Cannon AFB radar (KFDX), 162 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 2:42 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1249 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
127
WUUS55 KABQ 082216
SVRABQ
NMC033-082300-
/O.NEW.KABQ.SV.W.0340.170808T2216Z-170808T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
416 PM MDT TUE AUG 8 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Eastern Mora County in northeastern New Mexico...
* Until 500 PM MDT.
* At 416 PM MDT, a severe thunderstorm was located near Wagon Mound,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wagon Mound.
This includes Interstate 25 between Mile Markers 383 and 396.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3590 10436 3589 10436 3588 10437 3587 10437
3587 10438 3586 10439 3578 10466 3578 10475
3608 10479 3618 10459
TIME...MOT...LOC 2216Z 335DEG 16KT 3608 10469
HAIL...1.00IN
WIND...60MPH
$$
Shoemake2 follow-up statements
851
WWUS55 KABQ 082234
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
434 PM MDT TUE AUG 8 2017
NMC033-082300-
/O.CON.KABQ.SV.W.0340.000000T0000Z-170808T2300Z/
Mora-
434 PM MDT TUE AUG 8 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN MORA COUNTY...
At 433 PM MDT, a severe thunderstorm was located near Wagon Mound,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wagon Mound.
This includes Interstate 25 between Mile Markers 383 and 391.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3590 10436 3589 10436 3588 10437 3587 10437
3587 10438 3586 10439 3578 10466 3578 10475
3603 10478 3612 10454
TIME...MOT...LOC 2233Z 335DEG 16KT 3601 10465
HAIL...1.00IN
WIND...60MPH
$$
Shoemake532
WWUS55 KABQ 082300
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
500 PM MDT TUE AUG 8 2017
NMC033-082310-
/O.EXP.KABQ.SV.W.0340.000000T0000Z-170808T2300Z/
Mora-
500 PM MDT TUE AUG 8 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORA COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A severe thunderstorm watch remains in effect until 1100 PM MDT for
northeastern New Mexico.
LAT...LON 3590 10436 3589 10436 3588 10437 3587 10437
3587 10438 3586 10439 3578 10466 3578 10475
3603 10478 3612 10454
TIME...MOT...LOC 2300Z 335DEG 16KT 3591 10459
$$
ShoemakeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:22 PM MDT, 54 minutes earlier.
Area forecast discussion, Aug 8, 3:22 PM MDT, 54 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 322 PM MDT Tue Aug 8 2017 .SYNOPSIS... Strong to severe thunderstorms capable of large hail, damaging winds and very heavy rainfall will impact portions of eastern New Mexico through late evening. Areas east of I-25 and north of I-40 will likely experience most of this activity. Elsewhere, isolated to scattered showers and thunderstorms will dot the landscape of central and western New Mexico during the evening but overall storm coverage will be below expectations for early August. Wednesday looks to be even less active with the best chance of storms across the northeast quarter and the southern high terrain. A gradual day-to-day uptick in storm coverage is anticipated Thursday and beyond as high pressure aloft gradually shifts eastward and another backdoor cold front moves in from the northeast. Above average daytime highs through Thursday will trend a little cooler by Friday and into the weekend. && .DISCUSSION... Not a a typical pattern for early August but fortunately it does not look to persist much beyond tomorrow, which still looks to be most down day of the week. Belt of moderately strong westerly flow near/just north of the NM/CO line with quasi dryline across the far west with surface dew point temperatures now into the 30s for places like Gallup and Grants, even some high elevation sites in the upper 20s, while 50s/60s predominate along/east of the Rio Grande . As a result, the focus for tonight into early Wednesday morning will be across the east where strong to severe storms likely to expand in coverage with decent corridor of instability developing east of the central mountain chain. Longer-lived and better organized activity should focus across the northeast quarter owing to 35-40 knots of 0-6km bulk shear. In addition to a mention of severe, will include locally heavy rainfall threat here and points south but decent storm motions should preclude widespread flash flood threat for most areas. A little more concern for FF threat across the east-central plains but not enough confidence to issue watch at this time. Organized storm clusters are likely to persist toward daybreak Wednesday. Considerable down day for Wednesday most areas with the best chances across the northeast quarter and higher terrain of SC/SW. Cannot rule out a few strong/severe storms across the northeast quarter once again beneath a modest WNWLY flow aloft albeit less enhanced than today. Otherwise, air mass drying will exert its influence with eastward extent as the day progresses and daytime temperatures will be above/well above seasonal averages. Going into Thursday and Friday... the focus will be on another backdoor cold front that should punch into the northeast Thursday night and very slowly press south and west through Friday morning. At the same time, mid-level high pressure should gradually shift eastward from southwest of the NM bootheel to west-central TX. Thereafter, mid-to upper level high pressure should remain anchored to our southeast through the weekend into early next week. This would result in a favorable and traditional monsoon flow regime with a nice boost from the late week easterly push. Overall, storm coverage ramps up and temperatures cool down beginning late week. We sure could use an active mid-August stretch. KJ && .FIRE WEATHER... Under the category of "better late than never", our typical monsoon pattern will finally show up later this week through the weekend. By that, we mean a direct increase in significant moisture from Mexico into the Land of Enchantment. But before then, it will be rather quiet by early to mid August standards. Today's batch of showers and thunderstorms are much tamer than yesterday's, at least so far. This is compliments of a ridge of high pressure, centered over the NM bootheel. Stronger than normal westerly flow aloft has mixed down to the surface and dried out portions of western NM. Showers and thunderstorms will be mostly confined to the central and eastern areas. A few of the storms in the northeast will be strong and potentially severe through this evening. We may end up with a MCS over the northeast later tonight that will move south during the early morning hours of Wednesday. The high pressure aloft will build north, square over NM Wednesday. This will cap convection to a large extent, the driest day of the next seven. Highs will be above normal in the west and near normal in the east. Winds will be light. Storms that do manage to form will favor the southwest and south central mountains and the northeast. The high will drift southeast Thursday, and lo and behold, winds from from the south and southwest will begin to materialize over southwest NM, as deeper monsoon moisture begins to creep into the Gila region of the southwest mountains. The southerly flow will expand north across western NM Friday, while a back door cold front reaches the northeast Thursday night into Friday. The uptick in convection will continue Friday, favoring southwest and northeast areas, but many places should receive some rain. The weekend is shaping up to be a wet one, with widespread showers and thunderstorms, many with heavy rain, and a few of them likely producing flash flooding. Note though, all this moisture will not be from Tropical Storm Franklin. High pressure will try and build back over NM early next week which may reduce convection Monday and moreso Tuesday, but existing moisture will be recycled, with fairly widespread coverage and still a threat for localized flooding through early next week, owing to the slow motion of the storms. Decent vent rates Wednesday and Thursday will be followed by increasing coverage of fair to poor rates Friday through the weekend. CHJ && .AVIATION... 18Z TAF CYCLE MVFR to IFR low cigs and patchy -RA/DZ slow to break up across eastern NM early this afternoon including KTCC. Gradual improvement will occur through 21Z. The next round of -SHRA/TSRA will develop over the central high terrain aft 18Z then expand eastward into the eastern plains thru the evening. Models are hinting another complex of SHRA/TSRA will move southeast through the plains tonight with heavy rainfall and more MVFR to IFR cigs. Have prevailing -RA in KLVS starting at 0Z and KTCC starting at 6Z and lasting for a few hours. 40 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 60 92 61 92 / 5 5 0 5 Dulce........................... 50 83 51 84 / 10 5 5 10 Cuba............................ 55 84 56 84 / 10 10 5 10 Gallup.......................... 54 90 57 88 / 5 5 0 20 El Morro........................ 52 85 55 83 / 5 5 5 30 Grants.......................... 54 89 57 87 / 10 5 5 20 Quemado......................... 56 85 58 84 / 10 10 5 40 Glenwood........................ 63 90 66 90 / 10 10 20 40 Chama........................... 49 78 50 79 / 20 10 5 20 Los Alamos...................... 57 82 59 83 / 20 20 5 20 Pecos........................... 56 82 56 82 / 30 10 20 20 Cerro/Questa.................... 50 77 51 78 / 30 20 20 20 Red River....................... 45 71 45 70 / 30 20 30 30 Angel Fire...................... 44 73 45 75 / 30 20 30 30 Taos............................ 51 81 52 83 / 20 20 20 20 Mora............................ 52 78 52 78 / 30 20 20 30 Espanola........................ 60 88 61 89 / 20 10 5 10 Santa Fe........................ 57 83 59 83 / 20 10 10 20 Santa Fe Airport................ 58 88 59 88 / 20 10 5 10 Albuquerque Foothills........... 63 91 63 91 / 20 5 5 10 Albuquerque Heights............. 65 92 66 92 / 20 5 5 5 Albuquerque Valley.............. 63 95 65 93 / 20 5 5 10 Albuquerque West Mesa........... 64 94 66 93 / 20 5 5 10 Los Lunas....................... 64 95 65 95 / 20 5 5 10 Rio Rancho...................... 63 93 65 92 / 20 5 5 10 Socorro......................... 66 92 67 93 / 20 10 10 10 Sandia Park/Cedar Crest......... 57 88 58 88 / 20 10 5 10 Tijeras......................... 60 89 61 89 / 20 5 5 10 Moriarty/Estancia............... 57 88 58 88 / 20 10 5 10 Clines Corners.................. 56 85 57 85 / 30 10 10 20 Gran Quivira.................... 60 86 61 86 / 20 10 5 20 Carrizozo....................... 61 88 63 87 / 20 10 10 30 Ruidoso......................... 56 81 58 81 / 30 30 20 50 Capulin......................... 55 78 54 80 / 70 40 50 30 Raton........................... 54 83 54 84 / 40 30 40 20 Springer........................ 56 84 56 85 / 30 20 20 20 Las Vegas....................... 55 82 54 82 / 30 20 20 20 Clayton......................... 60 84 60 85 / 70 30 40 20 Roy............................. 58 83 58 84 / 50 30 20 20 Conchas......................... 64 91 65 91 / 50 20 20 20 Santa Rosa...................... 62 90 63 91 / 50 10 10 20 Tucumcari....................... 65 93 67 95 / 50 20 20 20 Clovis.......................... 64 88 65 90 / 20 10 10 10 Portales........................ 65 88 67 90 / 20 10 10 10 Fort Sumner..................... 65 88 67 90 / 30 10 10 10 Roswell......................... 68 93 69 95 / 10 10 5 5 Picacho......................... 62 86 63 87 / 20 30 20 20 Elk............................. 59 82 61 83 / 40 40 20 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 41
Hazardous weather outlook, Aug 8, 3:57 AM MDT, 12 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 357 AM MDT Tue Aug 8 2017 NMZ501>540-091100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 357 AM MDT Tue Aug 8 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a marginal risk for severe thunderstorms over the northeast plains, including Colfax and Union counties. Storms will be capable of producing large hail, strong downburst winds, frequent lightning, and locally heavy rainfall. There is a slight risk for flash flooding over eastern New Mexico where locally heavy rainfall is possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a marginal risk for severe thunderstorms over the far northeast plains Thursday. Storms will be capable of producing large hail, strong downburst winds, frequent lightning, and flash flooding. A more significant moisture surge will produce a large coverage of storms over NM Friday and through the weekend. This pattern will enhance the possibility for locally heavy rainfall and the risk for flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 24
In the hours before
Special weather statement, Aug 8, 12:58 PM MDT, 3 hours 18 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1258 PM MDT TUE AUG 8 2017 NMZ517-518-081930- Lower Chama River Valley-Santa Fe Metro Area- 1258 PM MDT TUE AUG 8 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO ARRIBA AND NORTHWESTERN SANTA FE COUNTIES UNTIL 130 PM MDT... At 1258 PM MDT, Doppler radar was tracking a strong thunderstorm near Santa Clara Pueblo, or near Espanola, moving southeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Espanola, Pojoaque, Santa Clara Pueblo, Nambe Pueblo, Sombrillo, Santa Cruz, Pojoaque Pueblo, Cuyamungue, San Ildefonso Pueblo and El Rancho. Accumulations of small hail on roads can create very slick and hazardous driving conditions. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3576 10604 3591 10624 3601 10616 3597 10591 TIME...MOT...LOC 1858Z 294DEG 14KT 3593 10615 Shoemake
Special weather statement, Aug 8, 1:53 PM MDT, 2 hours 23 minutes before
Special Weather Statement National Weather Service Albuquerque NM 153 PM MDT TUE AUG 8 2017 NMZ523-524-539-082030- Eastern Lincoln County-South Central Highlands-Central Highlands- 153 PM MDT TUE AUG 8 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN AND SOUTHEASTERN TORRANCE COUNTIES UNTIL 230 PM MDT... At 152 PM MDT, Doppler radar was tracking a strong thunderstorm near Corona, moving south at 5 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Rural areas just east of Corona and also rural areas south southwest of Duran. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Accumulations of small hail on roads can create very slick and hazardous driving conditions. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3413 10564 3440 10564 3448 10539 3424 10528 TIME...MOT...LOC 1952Z 348DEG 5KT 3429 10553 Shoemake
Special weather statement, Aug 8, 2:31 PM MDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service Albuquerque NM 231 PM MDT TUE AUG 8 2017 NMZ523-533-082100- Guadalupe County-Central Highlands- 231 PM MDT TUE AUG 8 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND SOUTHEASTERN TORRANCE COUNTIES UNTIL 300 PM MDT... At 230 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles south of Encino, or 18 miles west of Vaughn, moving southeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Duran and surrounding rural locales. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. To report severe weather, contact the National Weather Service office in Albuquerque at 1.888.386.7637. && LAT...LON 3454 10562 3461 10551 3450 10522 3433 10553 TIME...MOT...LOC 2030Z 307DEG 12KT 3453 10552 Shoemake
Special weather statement, Aug 8, 3:18 PM MDT, 58 minutes before
Special Weather Statement National Weather Service Albuquerque NM 318 PM MDT TUE AUG 8 2017 NMZ539-082145- Eastern Lincoln County- 318 PM MDT TUE AUG 8 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL 345 PM MDT... At 318 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles northeast of Jicarilla, or 20 miles southeast of Corona, moving southeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of east central Lincoln County. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Accumulations of small hail on roads can create very slick and hazardous driving conditions. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3400 10552 3407 10538 3395 10516 3381 10544 TIME...MOT...LOC 2118Z 313DEG 7KT 3399 10542 Shoemake
Special weather statement, Aug 8, 3:55 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
355 PM MDT TUE AUG 8 2017
NMZ529-082230-
Northeast Highlands-
355 PM MDT TUE AUG 8 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL COUNTY
UNTIL 430 PM MDT...
At 354 PM MDT, Doppler radar was tracking a pair of strong
thunderstorms near Las Vegas, moving southeast at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms, as well as eavy rain.
Locations impacted include...
Las Vegas, Romeroville, Tecolote, Chapelle, San Agustin, Ojitos Frios
and Los Montoyas.
This includes Interstate 25 between Mile Markers 331 and 348.
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3570 10504 3549 10479 3533 10530 3556 10535
3555 10534 3558 10531 3558 10529 3560 10528
TIME...MOT...LOC 2154Z 336DEG 12KT 3558 10515
ShoemakeSpecial weather statement, Aug 8, 4:12 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
412 PM MDT TUE AUG 8 2017
NMZ539-082245-
Eastern Lincoln County-
412 PM MDT TUE AUG 8 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL
445 PM MDT...
At 412 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Jicarilla, or 26 miles south of Corona, moving south at
10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm along with heavy rainm.
This storm will remain over mainly rural areas of northeastern
Lincoln County.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3378 10557 3400 10550 3400 10535 3378 10523
3377 10553
TIME...MOT...LOC 2212Z 358DEG 7KT 3389 10542
ShoemakeThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:10 PM MDT | Areal Flood Advisory | ABQ | Chaves | 110 min |
| Aug 7, 6:51 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 114 min |
| Aug 7, 7:03 PM MDT | Special Weather Statement | ABQ | Chaves | 27 min |
| Aug 7, 8:18 PM MDT | Special Weather Statement | ABQ | Mora | 27 min |
| Aug 7, 8:47 PM MDT | Special Weather Statement | ABQ | Mora | 43 min |
| Aug 7, 9:02 PM MDT | Areal Flood Advisory | ABQ | Chaves | 118 min |
| Aug 8, 12:08 AM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 3 hr |
| Aug 8, 12:58 PM MDT | Special Weather Statement | ABQ | Los Alamos | 32 min |
| Aug 8, 1:53 PM MDT | Special Weather Statement | ABQ | Torrance | 37 min |
| Aug 8, 2:21 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 39 min |
| Aug 8, 2:31 PM MDT | Special Weather Statement | ABQ | Torrance | 29 min |
| Aug 8, 3:08 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 112 min |
| Aug 8, 3:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Aug 8, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 42 min |
| Aug 8, 3:55 PM MDT | Special Weather Statement | ABQ | San Miguel | 35 min |
| Aug 8, 4:04 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 26 min |
| Aug 8, 4:12 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Aug 8, 4:31 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 44 min |
| Aug 8, 4:42 PM MDT | Special Weather Statement | ABQ | Colfax | 18 min |
| Aug 8, 5:09 PM MDT | Special Weather Statement | ABQ | Union | 36 min |
| Aug 8, 5:19 PM MDT | Special Weather Statement | ABQ | San Miguel | 26 min |
| Aug 8, 5:31 PM MDT | Special Weather Statement | ABQ | Guadalupe | 29 min |
| Aug 8, 5:59 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 46 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.